Advertisement

Journal of Mathematical Sciences

, Volume 239, Issue 1, pp 43–50 | Cite as

Solution of Systems of Partial Differential Equations by Using Properties of Monogenic Functions on Commutative Algebras

  • Tamila KolomiietsEmail author
  • Anatoliy Pogorui
  • Ramón M. Rodríguez-Dagnino
Article
  • 14 Downloads

Abstract

Some systems of differential equations with partial derivatives are studied by using the properties of Gâteaux differentiable functions on commutative algebras. The connection between solutions of systems of partial differential equations and components of monogenic functions on the corresponding commutative algebras is shown. We also give some examples of systems of partial differential equations and find their solutions.

Keywords

PDE systems monogenic functions Gâteaux derivative commutative algebra 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    P. W. Ketchum, “A complete solution of Laplace’s equation by an infinite hypervariable,” Amer. J. Math., 51, 179–188 (1929).MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    C. Flaut and V. Shpakivskyi, “An efficient method for solving equations in generalized quaternion and octonion algebras,” Adv. Appl. Clifford Algebr., 25, No. 2, 337–350 (2015).MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    I. P. Melnychenko, “Algebras of functionally invariant solutions of the three-dimensional Laplace equation,” Ukr. Math. J., 55, No. 9, 1284–1290 (2003).MathSciNetGoogle Scholar
  4. 4.
    I. P. Melnychenko and S. A. Plaksa, Commutative Algebras and Spatial Potential Fields [in Russian], Institute of Mathematics of th NAS of Ukraine, Kiev, 2008.Google Scholar
  5. 5.
    A. A. Pogorui, R. M. Rodríguez-Dagnino, and M. Shapiro, “Solutions for PDEs with constant coefficients and derivability of functions ranged in commutative algebras,” Math. Meth. Appl. Sci., 37, No. 17, 2799–2810 (2014).MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    A. Pogorui, “The distribution of random evolutions in Erlang semi-Markov media,” Theory of Stoch. Process., 17, No. 1, 90–99 (2011).MathSciNetzbMATHGoogle Scholar
  7. 7.
    T. Kolomiiets, A. Pogorui, and R. M. Rodríguez-Dagnino, “The distribution of random motion with Erlang-3 sojourn times,” Random Oper. Stoch. Equa., 23, No. 2, 67–83 (2015).MathSciNetzbMATHGoogle Scholar
  8. 8.
    A. A. Pogorui and R. M. Rodríguez-Dagnino, “Solutions of some partial differential equations with variable coefficients by properties of monogenic functions,” J. Math. Sci., 220, No. 5, 624–632 (2017).CrossRefzbMATHGoogle Scholar

Copyright information

© Springer Science+Business Media, LLC, part of Springer Nature 2019

Authors and Affiliations

  • Tamila Kolomiiets
    • 1
    Email author
  • Anatoliy Pogorui
    • 1
  • Ramón M. Rodríguez-Dagnino
    • 2
  1. 1.Department of Mathematical AnalysisZhytomyr State UniversityZhytomyrUkraine
  2. 2.School of Engineering and Sciences, Tecnológico de MonterreyMonterreyMéxico

Personalised recommendations